Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 1 - 12, 30.10.2011

Abstract

References

  • [1] Bonnor, W. B., Curves with null normals in Minkowski space-time. A random walk in rela- tivity and cosmology, Wiley Easten Limitid, 33-47 (1985).
  • [2] Chen, B. Y., When does the position vector of a space curve always lie in its rectifying plane?,Amer. Math. Monthly, 110, 147-152 (2003).
  • [3] İlarslan, K. and Nešović, E.,Timelike and null normal curves in Minkowski space E3, Indian J. pure appl. Math. , 35(7), 881–888 (2004).
  • [4] İlarslan, , K. and Nešović, E., Spacelike and timelike normal curves in Minkowski space-time, Publ. Inst. Math. Belgrade , 85(99), 111-118 (2009).
  • [5] İlarslan, , K. and Nešović, E., Some characterizations of osculating curves in the euclidean spaces, Demonstratio Mathematica, XLI(4), 931-939 (2008).
  • [6] İlarslan, , K. and Nešović, E., The first kind and the second kind osculating curves in Minkowski space-time, Compt. rend. Acad. bulg. Sci., 62(6), 677-686 (2009).
  • [7] İlarslan, , K. and Nešović, E., Some charactherizations of null, pseudo null and partially null rectifying curves in Minkowski space-time, Taiwanese J. Math., 12(5), 1035-1044 (2008).
  • [8] O’Neill, B., Semi-Riemannian geometry with applications to relativity, Academic Press, New York, (1983).
  • [9] Walrave, J., Curves and surfaces in Minkowski space, Doctoral thesis, K. U. Leuven, Fac. of ce, Leuven, (1995).

SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME

Year 2011, Volume 4, Issue 2, 1 - 12, 30.10.2011

Abstract


References

  • [1] Bonnor, W. B., Curves with null normals in Minkowski space-time. A random walk in rela- tivity and cosmology, Wiley Easten Limitid, 33-47 (1985).
  • [2] Chen, B. Y., When does the position vector of a space curve always lie in its rectifying plane?,Amer. Math. Monthly, 110, 147-152 (2003).
  • [3] İlarslan, K. and Nešović, E.,Timelike and null normal curves in Minkowski space E3, Indian J. pure appl. Math. , 35(7), 881–888 (2004).
  • [4] İlarslan, , K. and Nešović, E., Spacelike and timelike normal curves in Minkowski space-time, Publ. Inst. Math. Belgrade , 85(99), 111-118 (2009).
  • [5] İlarslan, , K. and Nešović, E., Some characterizations of osculating curves in the euclidean spaces, Demonstratio Mathematica, XLI(4), 931-939 (2008).
  • [6] İlarslan, , K. and Nešović, E., The first kind and the second kind osculating curves in Minkowski space-time, Compt. rend. Acad. bulg. Sci., 62(6), 677-686 (2009).
  • [7] İlarslan, , K. and Nešović, E., Some charactherizations of null, pseudo null and partially null rectifying curves in Minkowski space-time, Taiwanese J. Math., 12(5), 1035-1044 (2008).
  • [8] O’Neill, B., Semi-Riemannian geometry with applications to relativity, Academic Press, New York, (1983).
  • [9] Walrave, J., Curves and surfaces in Minkowski space, Doctoral thesis, K. U. Leuven, Fac. of ce, Leuven, (1995).

Details

Primary Language English
Journal Section Research Article
Authors

Kazım İLARSLAN>


Emilija NEŠOVİĆ This is me

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599483, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {1 - 12}, title = {SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME}, key = {cite}, author = {İlarslan, Kazım and Nešović, Emilija} }
APA İlarslan, K. & Nešović, E. (2011). SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME . International Electronic Journal of Geometry , 4 (2) , 1-12 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599483
MLA İlarslan, K. , Nešović, E. "SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME" . International Electronic Journal of Geometry 4 (2011 ): 1-12 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599483>
Chicago İlarslan, K. , Nešović, E. "SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME". International Electronic Journal of Geometry 4 (2011 ): 1-12
RIS TY - JOUR T1 - SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME AU - Kazımİlarslan, EmilijaNešović Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 1 EP - 12 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME %A Kazım İlarslan , Emilija Nešović %T SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD İlarslan, Kazım , Nešović, Emilija . "SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME". International Electronic Journal of Geometry 4 / 2 (October 2011): 1-12 .
AMA İlarslan K. , Nešović E. SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME. Int. Electron. J. Geom.. 2011; 4(2): 1-12.
Vancouver İlarslan K. , Nešović E. SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME. International Electronic Journal of Geometry. 2011; 4(2): 1-12.
IEEE K. İlarslan and E. Nešović , "SOME CHARACTERIZATIONS OF PSEUDO AND PARTIALLY NULL OSCULATING CURVES IN MINKOWSKI SPACE-TIME", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 1-12, Oct. 2011